# SDR SWAA2021082719221

- Difficulty date: February 14, 2020
- Submitted: August 27, 2021
- Operation: Air carrier
- Aircraft: N271LV
- Make and model: Boeing 737705
- Aircraft serial: 29090
- Aircraft time: 53,217 hours, 37,798 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Retainer
- Condition: Cracked
- Location: Lt Wing Te
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING T/E UPPER SEAL RETAINER IS CRACKED 3' BELOW FIXED T/E PANEL 10' I/B OF DEFLECTION RIB ORSS269. / REMOVED AND REPLACED LEFT WING T/E UPPER SEAL RETAINER AT 3' BELOW FIXED T/E PANEL 10' I/B OF DEFLECTION RIB ORSS 269 P/N 115A2982-9. IAW. SRM 51-40-02. AIPC. 57-50-00-25. 88920U 20FEB20
